MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539270
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was to be implanted to treat drainage in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During preparation, the stent fell off while being unpacked.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: no.(b)(6).Address was reported here as the address exceeded character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of stent break.Block h11: a flexima biliary stent was returned for analysis.A review of the photos provided by the complainant showed evidence of a stretched and kinked guide catheter, along with the device label information.Visual examination of the returned device confirmed that the guide catheter was stretched and kinked, while the stent itself appeared to be in good condition.No other damage was noted to the stent or the delivery system.Product analysis could not confirm the reported event of stent breakage.Based on all available information, the investigation concluded that the reported event and the observed damage were likely unrelated to a product defect.Furthermore, the reported event occurred during the procedure, and there is no objective evidence or descriptive details to substantiate it.However, the guide catheter was returned kinked and stretched, which most likely resulted from excessive force applied during device removal, possibly due to procedural tortuosity that made extraction difficult.Therefore, after reviewing and analyzing all available information, the most probable cause was determined to be no problem detected.
 
Event or Problem Description

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23453158
Report Number3005099803-2025-05772
Device Sequence Number8188493
Product Code FGE
UDI-Device Identifier08714729162582
UDI-Public(01)08714729162582(17)270424(10)33891988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539270
Device Catalogue NumberM00539270
Device Lot Number0033891988
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight72 KG